# SDR R61A2020022850273

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 6,874 hours, 4,461 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 70244401903
- Part serial: 1705V847
- Condition: Failed
- Location: Nr 3 Mau
- Part time: 6,874 hours, 4,461 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG WOW FAIL ON CLIMB, NUMEROUS OTHER MESSAGES. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R MAU 3 POWER SUPPLY 1 AND PSEM 2.
